Show ratings & reviews for

2.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

2 People found this comment helpful

I take this for lowering Choestrol and good for heart. Hear FDA said drug not doing what it claims. How can I find out if this is doing the job or not.

Shared reviews and ratings

Rich in Easton, PA | 55-64 | Male | On medication for less than 1 month | Patient
12/13/2010
Condition: Lack in Vitamins
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I found I was very emotional and depressed on successive days taking Cardio. I stopped; I feel ok.

Report this postFill 3Created with Sketch.
Passion Sung | 45-54 | Female | On medication for less than 1 month | Patient
12/3/2010
Condition: Other
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

After about 10 days of taking this I had severe itching, hives, redness and swelling in my hands and a little on my feet. The store was out of my usual Cholesterol Vitamin so I purchased this instead. It has some additional ingredients compared to my regular vitamin and I think it is the Vitamin K that caused my symptoms. I had to discontinue it as the symptoms were too severe.

Report this postFill 3Created with Sketch.
Centrum Cardio | 65-74 | Female | On medication for 1 to 6 months | Patient
8/15/2009
Condition: Other
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I take this for lowering Choestrol and good for heart. Hear FDA said drug not doing what it claims. How can I find out if this is doing the job or not.

Report this postFill 3Created with Sketch.
Ray1000 | 45-54 | Male | On medication for less than 1 month |
7/6/2009
Condition: Lack in Vitamins
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I developed tinittus after taking this. And I stopped taking it.

Report this postFill 3Created with Sketch.
nadine | 65-74 | Female | On medication for 1 to 6 months | Patient
9/17/2008
Condition: Other
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I began taking this medication approximately 3 - 4 months ago hoping to bring my high cholesterol levels down; to my dismay, not only did my numbers not go down, but they dramatically increased!! I don't know what else to attribute the increase to as my diet and level of exercise remained the same. I'm extremely disappointed.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More